# SDR SWAA000558

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 57,086 hours, 60,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NLG WHEEL WELL, BS 227 FWD WEB CRACKED NEXT TO WHERE HORN MOUNTS AND BS 240 T-CHANNEL BAC1505 CRACKED.  REMOVED AND REPLACED T-CHANNEL AND REPAIRED WEB PER SRM.
